# SDR SIMA0351

- Difficulty date: February 4, 2000
- Submitted: April 12, 2000
- Operation: Air carrier
- Aircraft: N499AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 499
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S53678001210
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING MBV-2 INSPECTION, FOUND FLIGHT ATTENDANT SEAT TRACK CORRODED BEYOND LIMITS.  REMOVED AND REPLACED SEAT TRACK AT FLIGHT ATTENDANT STATION IAW EO E9-5300-013.  AIRCRAFT RETURNED TO SERVICE.  (M)
